Skip to main content
Log in

Einige Sätze über Ideale in algebraischen Zahlkörpern

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Dedekind, R.: Dirichlets Vorlesungen über Zahlentheorie, 4. Aufl., 1894.

  2. Rieger, G. J.: Über die Anzahl der Ideale in einer Idealklasse modf eines algebraischen Zahlkörpers. Math. Ann.135, 444–466 (1958).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rieger, G.J. Einige Sätze über Ideale in algebraischen Zahlkörpern. Math. Ann. 136, 339–341 (1958). https://doi.org/10.1007/BF01360239

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01360239

Navigation